# SDR ASAA2017111022665

- Difficulty date: November 10, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,641 hours, 6,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 800-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY THRESHOLD WEB HAS CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE THRESHOLD WEB  IAW EA 800-53EA-19538, REVISION 00.
